# SDR SWAA2022091352589

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,430 hours, 35,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS R/H EXIT ROW SIDEWALL LIGHT INOP / [01] OK TO CONTINUE PER MEL 33-2-03 SP1B  AUTH. 88692;[02] R&RED R/H EXIT HATCH LIGHT BALLAST PER MM 33-21-32. OPS CK GOOD.
